# SDR SWIA20240214

- Difficulty date: February 14, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT NOTED ON L/H EXTERNAL SKIN 3"-6" BELOW L/H WINDSHIELD SIDE POST AT APPROX. FS235.00 (MARKED)   (C-CHECK RO 4/3/2024)   CUT AWAY FS 235.0 FRAME UPPER FLANGE AND DRESSED BACK DENT ON FUSELAGE SKIN AT FS 235.0 BETWEEN STR 11L-12L TO ORIGINAL CONTOUR REF REO 601R-53-11-3918 REV -- DATED 2024-03-13FABRICATED -1 & -2 REPAIR ANGLES FROM 7075-O .050" PO# 5-12957 & INSTALLED REPAIR PARTS TO FS 235,0 FRAME BETWEEN STR 11L- 12L REF REO 601R-53-11-3918 REV -- DATED 2024-03-13COMPLIED WITH TASK CARD 51-900-1003
